Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 554, NWS Norman, OK

September 17, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 7:14 PM CDT for 4 counties in Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2011, 7:14 PM CDT (00:14 UTC)
Expired
Sep 17, 2011, 8:15 PM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 92 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 7:15 PM CDTTSTM WND GST 68Ponca City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS54 KOUN 180014
SVROUN
OKC047-053-071-103-180115-
/O.NEW.KOUN.SV.W.0554.110918T0014Z-110918T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  KAY COUNTY IN NORTHERN OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 815 PM CDT

* AT 714 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF KILDARE
  TO 6 MILES SOUTHEAST OF LAMONT TO 3 MILES EAST OF CARRIER...MOVING 
EAST-SOUTHEAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BLACKWELL...
  BRECKENRIDGE...CARRIER...CERES...COVINGTON...DOUGLAS...ENID...
  FAIRMONT...GARBER...HARDY...HAYWARD...HUNTER...KAW CITY...KAW
  LAKE...KILDARE...KREMLIN...LAMONT...LUCIEN...MARLAND...NEWKIRK...
  NORTH ENID...PERRY...PONCA CITY...RED ROCK...SOONER LAKE AND
  TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 181 AND 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3699 9674 3679 9674 3674 9683 3675 9688
      3668 9693 3668 9706 3659 9704 3661 9691
      3658 9688 3649 9703 3636 9703 3633 9699
      3616 9743 3643 9811 3645 9810 3671 9755
      3701 9684
TIME...MOT...LOC 0014Z 286DEG 25KT 3680 9694 3664 9745
          3647 9794

$$
1 follow-up statement
988 
WWUS54 KOUN 180039
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT SAT SEP 17 2011

OKC047-053-071-103-180115-
/O.CON.KOUN.SV.W.0554.000000T0000Z-110918T0115Z/
GARFIELD OK-GRANT OK-KAY OK-NOBLE OK-
739 PM CDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NOBLE...KAY...SOUTHEASTERN GRANT AND NORTHEASTERN GARFIELD
COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF KAW LAKE
TO 6 MILES EAST OF MARLAND TO 3 MILES EAST OF BRECKENRIDGE...MOVING 
EAST AT 30 MPH. VERY DAMAGING WINDS ARE POSSIBLE...ESPECIALLY NEAR 
AND NORTH OF KAW CITY IN FAR EASTERN KAY COUNTY.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BRECKENRIDGE...CERES...
  COVINGTON...GARBER...HARDY...HAYWARD...HUNTER...KAW CITY...KAW
  LAKE...KILDARE...LUCIEN...MARLAND...NEWKIRK...PERRY...PONCA CITY...
  RED ROCK...SOONER LAKE AND TONKAWA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 181 AND 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3699 9674 3679 9674 3674 9683 3675 9688
      3668 9693 3668 9706 3659 9704 3661 9691
      3658 9689 3649 9703 3636 9703 3633 9699
      3616 9742 3649 9787 3671 9740 3701 9684
TIME...MOT...LOC 0038Z 286DEG 25KT 3684 9684 3657 9704
          3644 9767

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:48 PM CDT, 26 minutes earlier.

Area forecast discussion, Sep 17, 6:48 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT SEP 17 2011

.AVIATION...
/00Z TAFS/
STRONG TO SEVERE T-STORMS WILL CONTINUE TO MOVE E-NE ACROSS PARTS
OF N-CENTRAL... CENTRAL AND SW OK... AND WESTERN N-TX THIS EVENING
BEFORE WEAKENING BY LATE EVENING. AREAS OF MVFR STRATUS WILL
DEVELOP LATE TONIGHT FROM NORTH CENTRAL INTO CENTRAL OK BEFORE
THINNING BY MID TO LATE SUNDAY MORNING. A WEAK COLD FRONT WILL
MOVE THROUGH THE WESTERN PORTIONS OF OK AND NORTH TX SUNDAY
MORNING BRINGING A BRIEF PERIOD OF MVFR CEILINGS TO NW OK.
SCATTERED STRONG T-STORMS WILL BE POSSIBLE SUNDAY AFTERNOON ALONG
THE FRONT AS IT MOVES INTO THE I-35 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SAT SEP 17 2011/

DISCUSSION...
SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED
THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL
OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY
RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC
ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD
TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS
OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR
INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL
JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED
STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS
ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET.

SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF
WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH
MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA
NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE
MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND
COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE
TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION
OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS
FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE
STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND
WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  87  63  84 /  40  40  40   0
HOBART OK         68  88  60  85 /  30  20  20   0
WICHITA FALLS TX  69  90  66  87 /  30  40  40   0
GAGE OK           63  84  50  87 /  30  20  10   0
PONCA CITY OK     68  82  58  83 /  70  50  30   0
DURANT OK         68  87  68  85 /  40  50  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/06/32
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011

OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.

LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.

DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS.  SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.

A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.

STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS.  HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.

MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.

In the hours before

Local storm report, Sep 17, 5:05 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             1 S RETROP              35.16N 99.37W
09/17/2011  E1.25 INCH       BECKHAM            OK   AMATEUR RADIO

&&

FM
Special weather statement, Sep 17, 5:44 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT SAT SEP 17 2011

OKZ008-172315-
KAY OK-
544 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 544 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM 3
MILES SOUTH OF CHILOCCO TO JUST EAST OF PONCA CITY...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3699 9674 3679 9674 3678 9678 3674 9683
      3675 9688 3668 9693 3669 9704 3697 9714
      3701 9711 3700 9675
Local storm report, Sep 17, 6:06 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TORNADO          10 W MEDFORD            36.81N 97.91W
09/17/2011                   GRANT              OK   TRAINED SPOTTER

            TORNADO SPOTTED ONE MILE WEST OF REDHILL ROAD ALONG STATE
            HIGHWAY 11. GRANT COUNTY SPOTTER REPORT RELAYED BY
            GARFIELD COUNTY EMERGENCY MANAGER.

&&

NWS NORMAN
Local storm report, Sep 17, 6:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             GRANDFIELD              34.23N 98.69W
09/17/2011  E2.00 INCH       TILLMAN            OK   PUBLIC

0615 PM     TSTM WND GST     GRANDFIELD              34.23N 98.69W
09/17/2011  E65 MPH          TILLMAN            OK   PUBLIC

&&

FM
Special weather statement, Sep 17, 6:54 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT SAT SEP 17 2011

TXZ085-086-088>090-180030-
WICHITA TX-WILBARGER TX-CLAY TX-BAYLOR TX-ARCHER TX-
654 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...CLAY...
WICHITA AND WILBARGER COUNTIES.

AT 653 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE LOCATED
FROM LAKE DIVERSION TO HOLIDAY TO LAKE KICKAPOO AND ARCHER
CITY.  THE STORMS WERE MOVING EAST AROUND 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3396 9820 3347 9839 3359 9911 3406 9903
Local storm report, Sep 17, 6:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
09/17/2011  M58 MPH          TILLMAN            OK   MESONET

0605 PM     TSTM WND GST     3 W GRANDFIELD          34.23N 98.74W
09/17/2011  M66 MPH          TILLMAN            OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton60 min
Sep 17, 7:04 PM CDTSevere Thunderstorm WarningOUNMajor56 min
Sep 17, 7:30 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Sep 17, 7:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Sep 17, 7:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
Sep 17, 8:00 PM CDTSpecial Weather StatementOUNStephens30 min
Sep 17, 8:02 PM CDTSevere Thunderstorm WarningOUNGarfield, Major58 min
Sep 17, 8:15 PM CDTSpecial Weather StatementOUNPayne15 min
Sep 17, 8:16 PM CDTSpecial Weather StatementOUNCotton, Jefferson14 min
Sep 17, 8:20 PM CDTSpecial Weather StatementOUNOklahoma25 min
Sep 17, 8:34 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson41 min
Sep 17, 8:47 PM CDTSpecial Weather StatementOUNLogan, Payne28 min
Sep 17, 8:55 PM CDTSevere Thunderstorm WarningOUNGarfield65 min
Sep 17, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble63 min
Sep 17, 10:44 PM CDTSpecial Weather StatementOUNPayne31 min
Sep 17, 11:12 PM CDTSpecial Weather StatementOUNPayne33 min
Sep 18, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
Sep 18, 4:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall19 min
Sep 18, 4:28 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall17 min
Sep 18, 4:45 PM CDTSpecial Weather StatementOUNBryan, Marshall30 min
Sep 18, 4:53 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall52 min
Sep 18, 5:17 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall43 min
Sep 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAtoka56 min
Sep 18, 6:03 PM CDTSevere Thunderstorm WarningOUNBryan57 min
Sep 18, 6:13 PM CDTSpecial Weather StatementOUNHughes17 min
Sep 18, 6:25 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.